# SDR ASAA2019080973341

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 21,644 hours, 7,035 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Unknown
- Location: Nr 1 Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 ACTIVE FREQUENCY SWITCHES ON ITS OWN INTERMITTENTLY WENT FROM TUNED FREQ OF 10057 AND CHANGED TO 20054 5 TIMES DURING THE ETOPS PORTION OF FLIGHT. GROUNDED - YES. UNBALE TO DUPLICATE, ACCOMPISHED HF OPERATIONAL TEST REF B737-900 AMM 23-11-00-710-801 TEST PASSED. ACCOMPLISHED RTP OPERATIONAL TEST REF AMM 23-12-41-400-801.
